# SDR CA120227005

- Difficulty date: February 17, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna T206H
- Aircraft time: 1,017 hours
- Engine: Lyc TIO540AJ1A
- Propeller: Hartzl HCF3YR1
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Coupling
- Part number: S19211
- Condition: Broken
- Location: Exhaust
- Part time: 1,029 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) TAIL PIPE COUPLING BROKE ON OUTERBAND AT APPROXIMATELY THE 1:30 POSITION CAUSING THE TAIL PIPE TO FALL OUT OF POSITION.
